# SDR FDEA201704091122

- Difficulty date: April 9, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 77,691 hours, 33,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA6392
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, RT APPROX 1521 RBL 48 SEAT TRACK IS WORN. REMOVED AND REPLACED DAMAGED SEAT TRACK SECTION FROM EXISTING SPLICES AT STA 1491 TO 1551 REF SRM 53-70-01 FIG 1 VOL. 1, SRM 51-31-01 V 2, DWG SR 10-53-002,  MAJOR REPAIR.
